# SDR A6WA200540193

- Difficulty date: June 9, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,600 hours, 6,431 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE SKIN AT FS 225.20 ON THE SURROUND STRUCTURE FOR THE ACCESS PANEL WAS GOUGED APPROXIMATELY .5 INCH W X .4 INCH L X .012 DEEP.  BLENDED DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION, ADDED PROTECTIVE TREATMENT AND EXTERIOR FINISH IAW SRM. (K)
